# SDR 96UAL900060

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Inoperative
- Location: Mid Lav
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION LIGHTING AT FORWARD MID LAVATORY AREA INOP.  REPLACED EMERGENCY EVACUATION LIGHTING STRIP AT MID LAVATORY AREA AND OPERATION CHECKS NORMAL.
